Please use this identifier to cite or link to this item:
Title: Sarmanov distribution for modeling dependence between the frequency and the average severity of insurance claims
Author: Vernic, Raluca
Bolancé Losilla, Catalina
Alemany Leira, Ramon
Keywords: Variables (Matemàtica)
Teoria de distribucions (Anàlisi funcional)
Teoria de l'estimació
Variables (Mathematics)
Theory of distributions (Functional analysis)
Estimation theory
Issue Date: 1-Jan-2022
Publisher: Elsevier B.V.
Abstract: Real data studies emphasized situations where the classical independence assumption between the frequency and the severity of claims does not hold in the collective model. Therefore, there is an increasing interest in defining models that capture this dependence. In this paper, we introduce such a model based on Sarmanov's bivariate distribution, which has the ability of joining different types of marginals in flexible dependence structures. More precisely, we join the claims frequency and the average severity by means of this distribution. We also suggest a maximum likelihood estimation procedure to estimate the parameters and illustrate it both on simulated and real data
Note: Versió postprint del document publicat a:
It is part of: Insurance Mathematics and Economics, 2022, vol. 102, p. 111-125
Related resource:
ISSN: 0167-6687
Appears in Collections:Articles publicats en revistes (Econometria, Estadística i Economia Aplicada)

Files in This Item:
File Description SizeFormat 
716341.pdf249.34 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons